# SDR C2XA98BT052

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15827
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EWR - CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT, GREEN HYDRAULIC LO-LEVEL LIGHT ILLUMINATED.  MAINTENANCE FOUND LEAKING 'TEE' FITTING AT THE GREEN HYDRAULIC ACCUMULATOR.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.  OPS CHECKED/LEAK CHECKED GOOD ON GEAR RETRACTION.  (X)
